# SDR 2007UALA03503

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Aircraft time: 58,781 hours, 34,607 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE FOREFLAP SPLIT AND DELAMINATED AT INBOARD AFT EDGE.  LEFT WING OUTBOARD TRAILING EDGE FOREFLAP GOUGED AT OUTBOARD LEADING EDGE.    REPLACED THE LT & RT WING T/E FOREFLAPS.
